# SDR QMLA2024041220038

- Difficulty date: April 12, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N473RA
- Make and model: Bell 407
- Aircraft serial: 54045
- Aircraft time: 7,160 hours, 19,973 cycles
- Engine time: 12,131 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTED FUEL SMELL IN FLIGHT, MEDIC THOUGHT IT WAS COMING FROM AIR CONDITIONING VENT. PERFORMED MAINTENANCE FLIGHT WITH TWO OF THE CREW MEMBERS WHO NOTED SMELL, COULD NOT DUPLICATE.
